# SDR DLL10962739

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Condition: Dirty
- Location: Cabin
- Component: 217103262
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ALL AFT CABIN LAV SMOKE DETECTORS WENT OFF AND A STRONG SMELL ENTERED CABIN AFTER TAKE OFF.  ALL ENG INSTRUMENTS WERE NORMAL.  ALL PACK INDICATIONS WERE NORMAL.  RETURNED TO SFO.  OVERWEIGHT LANDING PERFORMED BRAKES APPLIED AT 90 KTS TIME 1820Z.  A/C WEIGHT 415,000 LBS. PERFORMED VISUAL INSP ALL 3 PACK AREAS, DUCTS IN HYD BAY, APU COMPT, NR 2 ENG AREA.  NO DISCREPANCIES FOUND.  REPLACED COALESCER BAGS ALL 3 PACKS AS PRECAUTIONARY.  RAN ALL ENGS AT IDLE AND MAX PWR PER PFHB, NO ODOR DETECTED IN CABIN.  ALL LAV SMOKE DET CHK'D NORMAL DURING ENG RUN.  PERFORMED OVERWEIGHT INSP PER MM 5-50-01.
